# SDR MASA20210806357

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER THRUST REVERSER FORWARD CORE COWL BLOW OFF DOOR FIRESHIELD WAS FOUND TO HAVE (1) DENT AND (1) SMALL PUNCTURE. PERMORMED PERMANENT REPAIR AIW CRJ 900/700 SRM 54-23-01-001-001-A01,54-23-00-201-005-A01, EA 12-2021-187.
